... get off them The Dr said it is too hard she should stay on them any ideas out there? Thanks Desley
5 Nov 2009
I would contact another doctor for a second opinion, I can't believe the response you got from that doctor, very unprofessional! No one should stay on a medication that they are addicted to. Did you try weaning her off a little at a time. Decrease a tablet a day each week and see if that helps. She will experience withdraw symptoms and they include: dysphoria and/or rebound headaches have been reported following abrupt discontinuation of the drug and notable physical and psychiatric responses such as anxiety, dizziness, headache, or lethargy. Good luck with this.
- Cafergot Information for Consumers
- Cafergot Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cafergot (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken cafergot for yEARSB AS A MIGRAine preventor, it has heaped me a lot. Now I can't get... Off them. What do I go
1 answer • 2 Dec 2010
This isn't really a question, I just need support. My mother has been taking Vicodin for 5 years and has been secretly addicted to Vicodin for ...
4 answers • 21 Mar 2011
These are best for my migraines - the tablets make me sick. I would like to tell my GP that they are available, but where?
1 answer • 20 Sep 2012
I can't seem to get cafergot from the chemist anymore. Does anyone no why I cant and what has replaced this drug. Thanks
2 answers • 21 May 2013